MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATUN REV RP INSRT TRL SZ8 14MM; TIBIAL TRIALS

DEPUY IRELAND 9616671 ATUN REV RP INSRT TRL SZ8 14MM; TIBIAL TRIALS
Catalog Number 251710814
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/12/2012
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
While undertaking a revision tkr utilising the attune revision knee system, the solid fixed bearing 8x14mm (instrument) had a piece break off.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: review of the photo attached onto ecm confirms the failure mode; the device is broken.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATUN REV RP INSRT TRL SZ8 14MM
Common Device Name
TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8142594
Report Number1818910-2018-77540
Device Sequence Number1624418
Product Code NJL
UDI-Device Identifier10603295477082
UDI-Public10603295477082
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number251710814
Device Lot NumberAZ895530
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2018
Supplement Date Received by Manufacturer01/22/2019
Initial Report FDA Received Date12/07/2018
Supplement Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR